# SDR SWAA982429

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT TO DALFORD, REMOVED INTERCOSTAL BETWEEN BS 927-947 STRINGER 14L TO FOM TASK NR 014N.  REMOVED AND REPLACED PER BOEING SRM.
